# SDR AALA202306229528

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 66,986 hours, 33,398 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3920
- Part serial: 99091480
- Condition: Binding
- Location: Zone 100 - Fuse
- Part time: 66,986 hours, 33,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TO CLT. ODOR/BURNING SMELL IN REAR OF CABIN. ODOR REACHED FLIGHT DECK AND CONTINUED TO GET VERY STRONG (NO SMOKE). ALSO HAD SLIGHT ACRID ELECTRIC SMELL. NOTED PASSING 14000FT AFTER AIRBORNE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE AFT GALLEY EXTRACT FAN BINDING AND PRODUCING A BURNING SMELL. THE EXTRACT FAN WAS REPLACED PER AMM 21-23-51.
